2018 ICD-10-CM Diagnosis Code T39.011S

Poisoning by aspirin, accidental (unintentional), sequela

The following code(s) above T39.011S contain annotation back-references
Annotation Back-References
In this context, annotation back-references refer to codes that contain:
  • Applicable To annotations, or
  • Code Also annotations, or
  • Code First annotations, or
  • Excludes1 annotations, or
  • Excludes2 annotations, or
  • Includes annotations, or
  • Note annotations, or
  • Use Additional annotations
that may be applicable to T39.011S:
  • S00-T88
    2018 ICD-10-CM Range S00-T88

    Injury, poisoning and certain other consequences of external causes

    Note
    • Use secondary code(s) from Chapter 20, External causes of morbidity, to indicate cause of injury. Codes within the T section that include the external cause do not require an additional external cause code
    Type 1 Excludes
    Use Additional
    • code to identify any retained foreign body, if applicable (Z18.-)
    Injury, poisoning and certain other consequences of external causes
  • T36-T50
    2018 ICD-10-CM Range T36-T50

    Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances

    Code First
    • , for adverse effects, the nature of the adverse effect, such as:
    • adverse effect NOS (T88.7 )
    • aspirin gastritis (K29.-)
    • blood disorders (D56-D76 )
    • contact dermatitis (L23-L25 )
    • dermatitis due to substances taken internally (L27.-)
    • nephropathy (N14.0-N14.2)
    Includes
    • adverse effect of correct substance properly administered
    • poisoning by overdose of substance
    • poisoning by wrong substance given or taken in error
    • underdosing by (inadvertently) (deliberately) taking less substance than prescribed or instructed
    Note
    • The drug giving rise to the adverse effect should be identified by use of codes from categories T36-T50 with fifth or sixth character 5.
    Type 1 Excludes
    • toxic reaction to local anesthesia in pregnancy (O29.3-)
    Type 2 Excludes
    • abuse and dependence of psychoactive substances (F10-F19)
    • abuse of non-dependence-producing substances (F55.-)
    • drug reaction and poisoning affecting newborn (P00-P96)
    • pathological drug intoxication (inebriation) (F10-F19)
    Use Additional
    • code(s) to specify:
    • manifestations of poisoning
    • underdosing or failure in dosage during medical and surgical care (Y63.6, Y63.8-Y63.9)
    • underdosing of medication regimen (Z91.12-, Z91.13-)
    Poisoning by, adverse effect of and underdosing of drugs, medicaments and biological substances
  • T39.01
    ICD-10-CM Diagnosis Code T39.01

    Poisoning by, adverse effect of and underdosing of aspirin

      2016 2017 2018 Non-Billable/Non-Specific Code
    Applicable To
    • Poisoning by, adverse effect of and underdosing of acetylsalicylic acid
    Poisoning by, adverse effect of and underdosing of aspirin
Present On Admission
POA Help
"Present On Admission" is defined as present at the time the order for inpatient admission occurs — conditions that develop during an outpatient encounter, including emergency department, observation, or outpatient surgery, are considered POA.
ICD-10-CM T39.011S is grouped within Diagnostic Related Group(s) (MS-DRG v35.0):

Convert T39.011S to ICD-9-CM

Code History
ICD-10-CM Codes Adjacent To T39.011S
T38.996 Underdosing of other hormone antagonists
T38.996A …… initial encounter
T38.996D …… subsequent encounter
T38.996S …… sequela
T39 Poisoning by, adverse effect of and underdosing of nonopioid analgesics, antipyretics and antirheumatics
T39.0 Poisoning by, adverse effect of and underdosing of salicylates
T39.01 Poisoning by, adverse effect of and underdosing of aspirin
T39.011 Poisoning by aspirin, accidental (unintentional)
T39.011A …… initial encounter
T39.011D …… subsequent encounter
T39.011S …… sequela
T39.012 Poisoning by aspirin, intentional self-harm
T39.012A …… initial encounter
T39.012D …… subsequent encounter
T39.012S …… sequela
T39.013 Poisoning by aspirin, assault
T39.013A …… initial encounter
T39.013D …… subsequent encounter
T39.013S …… sequela
T39.014 Poisoning by aspirin, undetermined
T39.014A …… initial encounter

Reimbursement claims with a date of service on or after October 1, 2015 require the use of ICD-10-CM codes.